MathSciNet Relay Station
MathSciNet bibliographic data
MR1106968 65M12 (35Q60)
Glassey, R. T. Convergence of an energy-preserving scheme for the Zakharov equations in one space dimension. Math. Comp. 58 (1992), no. 197, 83–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement